# SDR A6WA200740090

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 865 hours, 7,916 cycles
- Engine: Ge CF343B1
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Relay
- Part number: HA4A039
- Condition: Damaged
- Location: Adg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON AC SYNOPTIC PAGE, ADG BUSS DISPLAYED IN WHITE.  AC1 AND AC2 BUSS SHOW WHITE LINES TO ESS BUSS, ESS BUSS IS GREEN.  REMOVED AND REPLACED ADG ESSENTIAL TRANSFER CONTACTOR (KX2D).  PERFORMED OPS CHECK, OPS CHECK GOOD.  REF AMM 24-51-31.  (K)
